# SDR 03FDEA00902

- Difficulty date: June 12, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARC2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 16 SLAT TRACK I/B RIB FOUND CRACKED.  SNRM N0066 - NEW RIB FABRICATED AS PER DRAWING NR ARB2850.  CRACKED RIB ON RIGHT WING L/E NR 16 SLAT TRACK I/B AREA REMOVED AND REPLACED AS PER SRM 51-35-01 VOL II.
